# SDR SCNA20191025218

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wind To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194AL WING TO BODY FAIRING PANEL IS DAMAGED. REMOVED DAMAGE ON PANEL 194AC RUB STRIP ALL WORK DONE IAW B737-800 SRM 53-60-70 ALLOWABLE DAMAGE I STEP 4.D FIG, 108 D. D. NO FURTHER ACTION REQUIRED.
